# SDR DALA2022030201341

- Difficulty date: February 27, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 94,606 hours, 42,993 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:000. CORRECTIVE ACTION: OPS CHK NML PER B757 AMM 52-11. (2137240)
